Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 24, 2007, 7:25 PM MDT for Prowers County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2007, 7:25 PM MDT (01:25 UTC)
- Expired
- Apr 24, 2007, 8:11 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
The radar
The Goodland radar (KGLD), 157 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2958 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 250127 SVRPUB COC099-250300- /O.NEW.KPUB.SV.W.0010.070425T0125Z-070425T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 725 PM MDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN PROWERS COUNTY IN SOUTHEAST COLORADO... * UNTIL 900 PM MDT... * AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES SOUTH OF HOLLY...OR 9 MILES SOUTHWEST OF COOLIDGE...AND WAS MOVING TOWARD THE SOUTHWEST AT 10 MPH. ANOTHER STORM WAS CENTERED 7 MILES NORTH OF HOLLY...AND WAS MOVING TO THE SOUTHWESTE AT 10 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EASTERN PROWERS COUNTY...INCLUDING GRANADA AND HOLLY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205 $$
3 follow-up statements
000 WWUS55 KPUB 250140 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 740 PM MDT TUE APR 24 2007 COC099-250300- /O.CON.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/ PROWERS CO- 740 PM MDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR EASTERN PROWERS COUNTY... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES SOUTH OF HOLLY...OR 13 MILES SOUTHWEST OF COOLIDGE...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. ANOTHER STORM WAS 5 MILES NORTH OF HOLLY...AND WAS MOVING TO THE SOUTHWEST AT 15 MPH. THE SEVERE THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF EASTERN CENTRAL PROWERS COUNTY INCLUDING GRANADA AND HOLLY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205 $$
000 WWUS55 KPUB 250158 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 757 PM MDT TUE APR 24 2007 COC099-250300- /O.CON.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/ PROWERS CO- 757 PM MDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR EASTERN PROWERS COUNTY... AT 756 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 16 MILES SOUTH OF HOLLY...OR 17 MILES SOUTHWEST OF COOLIDGE...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. ANOTHER STORM WAS 4 MILES NORTHWEST OF HOLLY...AND WAS MOVING TOWARD THE SOUTHWEST AT 15 MPH. THE SEVERE THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF EASTERN PROWERS COUNTY INCLUDING GRANADA AND HOLLY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205 $$
000 WWUS55 KPUB 250211 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 811 PM MDT TUE APR 24 2007 COC099-250221- /O.CAN.KPUB.SV.W.0010.000000T0000Z-070425T0300Z/ PROWERS CO- 811 PM MDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN PROWERS COUNTY... THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3826 10205 3826 10229 3764 10262 3765 10205 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:21 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 24, 5:21 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 521 PM MDT TUE APR 24 2007 .UPDATED... QUICK UPDATE TO CANCEL HEADLINES AROUND THE CONTDVD. EXPANDED HIGH WIND WARNING ALL I-25 CORRIDOR UNTIL 9 PM AND ALL OF THE SOUTHEAST CO PLAINS FOR TONIGHT. GETTING PERSISTENT GUSTS 50-57KTS ON THE BACKSIDE OF THE LOW. ALSO...ADDED SEVERE THUNDERSTORMS ACROSS KIOWA COUNTY NEAR NORTHEAST QUAD OF THE LOW. COULDNT RULE OUT A BRIEF WEAK TORNADO SPIN-UP GIVEN THE HIGHLY SHEARED ENVIRONMENT DESPITE THE LOW CAPE. SNOW WILL CONTINUE TO FALL ACROSS PARTS OF TELLER AND NORTHERN EL PASO COUNTIES INCLUDING OUR SOUTHEAST CO MOUNTAINS AND ADJACENT SOUTHERN FOOTHILLS. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ089-093>099. HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ085>088. WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ072>080. WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR COZ081-082-084. && 17/17
Hazardous weather outlook, Apr 24, 5:55 PM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 555 PM MDT TUE APR 24 2007 COZ058>089-093>099-251400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 555 PM MDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A STRONG SPRING STORM SYSTEM OVER SOUTHEAST COLORADO WILL CONTINUE TO MOVE INTO THE CENTRAL PLAINS TONIGHT...AND AWAY FROM EASTERN COLORADO ON WEDNESDAY. STORM TOTAL SNOW ACCUMULATIONS OF 4 TO 24 INCHES CAN BE EXPECTED ACROSS THE SOUTHEAST COLORADO MOUNTAINS AND PALMER DIVIDE GENERALLY ABOVE 7000 FEET. NORTH WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 AND 80 MPH WILL BE LIKELY ACROSS TELLER AND NORTHERN EL PASO COUNTIES PRODUCING BLOWING AND DRIFTING SNOW WITH NEAR WHITEOUT CONDITIONS ON MONUMENT HILL THIS EVENING. WIND GUSTS UP TO 65 MPH WILL BE LIKELY ACROSS MUCH OF THE INTERSTATE 25 CORRIDOR AND SOUTHEAST COLORADO PLAINS TONIGHT. THERE COULD BE ONE OR TWO SEVERE THUNDERSTORMS ACROSS KIOWA...BENT... PROWERS...AND BACA COUNTIES THIS EVENING. THE MAIN THREAT WILL BE HAIL UP TO NICKEL SIZE...WIND GUSTS UP TO 60 MPH...A BRIEF WEAK TORNADO POSSIBLE...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN AND SNOW WILL END OVER MOST AREAS WEDNESDAY MORNING...WITH A FEW LINGERING SHOWERS OVER THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON. ANOTHER WEATHER DISTURBANCE WILL BRING THE THREAT OF THUNDERSTORMS TO MUCH OF THE AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TONIGHT ACROSS TELLER COUNTY...THE SANGRE DE CRISTO MOUNTAINS... THE WET MOUNTAINS...INTERSTATE 25 CORRIDOR FOR SNOW AND HIGH WINDS. WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TONIGHT ACROSS THE SOUTHEAST COLORADO PLAINS FOR HIGH WINDS AND SEVERE THUNDERSTORMS. METZE
In the hours before
Local storm report, Apr 24, 2:39 PM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 5 S CRESTONE 37.92N 105.70W
04/24/2007 M18.0 INCH SAGUACHE CO TRAINED SPOTTER
5 INCHES NEW SNOW SINCE 1013 AM
0200 PM SNOW 5 SE GREENLAND 39.10N 104.76W
04/24/2007 M8.2 INCH EL PASO CO TRAINED SPOTTER
SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES. VISIBILITY
LESS THAN 1/4 MILE
&&
RMGLocal storm report, Apr 24, 3:23 PM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM SNOW ROSITA 38.10N 105.33W
04/24/2007 M22.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL SO FAR. STILL SNOWING.
0255 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M14.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE 1230 PM.
&&
RMGLocal storm report, Apr 24, 6:05 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM NON-TSTM WND GST MANZANOLA 38.11N 103.87W
04/24/2007 M55.00 MPH OTERO CO TRAINED SPOTTER
0400 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M16.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL SO FAR. TWO INCHES NEW SNOW SINCE 255 PM
0359 PM SNOW WOODLAND PARK 38.99N 105.05W
04/24/2007 M12.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL SO FAR
0335 PM SNOW N BLACK FOREST 39.05N 104.67W
04/24/2007 M11.0 INCH EL PASO CO TRAINED SPOTTER
0320 PM SNOW ROSITA 38.10N 105.33W
04/24/2007 M22.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL SO FAR. STILL SNOWING.
0255 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M14.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE 1230 PM.
0200 PM SNOW 5 SE GREENLAND 39.10N 104.76W
04/24/2007 M8.2 INCH EL PASO CO TRAINED SPOTTER
SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES. VISIBILITY
LESS THAN 1/4 MILE
0100 PM SNOW 5 S CRESTONE 37.92N 105.70W
04/24/2007 M18.0 INCH SAGUACHE CO TRAINED SPOTTER
5 INCHES NEW SNOW SINCE 1013 AM
1250 PM SNOW VILLA GROVE 38.25N 105.95W
04/24/2007 M14.0 INCH SAGUACHE CO TRAINED SPOTTER
TOTAL SO FAR.
1230 PM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M3.0 INCH TELLER CO TRAINED SPOTTER
NEW SNOW SINCE 1030 AM. STORM TOTAL SO FAR 11 INCHES.
VISIBILITY NEAR ZERO, WIND GUST TO 37 MPH. STILL SNOWING.
1147 AM SNOW 2 W BLACK FOREST 39.05N 104.71W
04/24/2007 M5.5 INCH EL PASO CO TRAINED SPOTTER
1139 AM SNOW MOFFAT 38.00N 105.90W
04/24/2007 M18.0 INCH SAGUACHE CO PUBLIC
1122 AM SNOW 2 SE CRESTONE 37.97N 105.67W
04/24/2007 M19.6 INCH SAGUACHE CO CO-OP OBSERVER
STORM TOTAL. 18 INCH SNOW DEPTH.
1102 AM SNOW 4 N ALAMOSA 37.53N 105.87W
04/24/2007 M3.0 INCH ALAMOSA CO TRAINED SPOTTER
1100 AM SNOW 3 NNE MONUMENT 39.11N 104.84W
04/24/2007 E7.5 INCH EL PASO CO TRAINED SPOTTER
WIND DRIVEN SNOW.
1050 AM SNOW PEYTON 39.03N 104.48W
04/24/2007 M3.0 INCH EL PASO CO TRAINED SPOTTER
1042 AM SNOW ROSITA 38.10N 105.33W
04/24/2007 M17.0 INCH CUSTER CO TRAINED SPOTTER
POWER IS OUT DUE TO DOWNED POWER LINES.
1038 AM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M8.0 INCH TELLER CO TRAINED SPOTTER
1028 AM SNOW CRESTONE 37.99N 105.70W
04/24/2007 M13.0 INCH SAGUACHE CO TRAINED SPOTTER
1022 AM SNOW 2 SE CRESTONE 37.97N 105.67W
04/24/2007 M16.3 INCH SAGUACHE CO CO-OP OBSERVER
1013 AM SNOW 5 S CRESTONE 37.92N 105.70W
04/24/2007 M13.0 INCH SAGUACHE CO TRAINED SPOTTER
1002 AM SNOW MOFFAT 38.00N 105.90W
04/24/2007 M16.0 INCH SAGUACHE CO TRAINED SPOTTER
1000 AM SNOW 10 S CRESTONE 37.85N 105.70W
04/24/2007 M12.0 INCH SAGUACHE CO TRAINED SPOTTER
0956 AM SNOW 11 S VILLA GROVE 38.09N 105.95W
04/24/2007 M10.5 INCH SAGUACHE CO TRAINED SPOTTER
0950 AM SNOW 5 SE GREENLAND 39.10N 104.76W
04/24/2007 M7.0 INCH EL PASO CO TRAINED SPOTTER
0941 AM SNOW 8 W WESTCLIFFE 38.13N 105.61W
04/24/2007 M5.5 INCH CUSTER CO TRAINED SPOTTER
0928 AM SNOW 10 N CENTER 37.90N 106.11W
04/24/2007 M4.0 INCH SAGUACHE CO TRAINED SPOTTER
0923 AM SNOW 2 SE CRESTONE 37.97N 105.67W
04/24/2007 M10.7 INCH SAGUACHE CO CO-OP OBSERVER
4.2 INCHES IN PAST HOUR.
0909 AM SNOW BLACK FOREST 39.05N 104.67W
04/24/2007 M4.5 INCH EL PASO CO TRAINED SPOTTER
0900 AM HEAVY RAIN BEULAH 38.08N 104.98W
04/24/2007 M1.35 INCH PUEBLO CO TRAINED SPOTTER
PAST 7.5 HOURS.
0858 AM HAIL HASTY 38.12N 102.97W
04/24/2007 M0.75 INCH BENT CO TRAINED SPOTTER
0847 AM SNOW WESTCLIFFE 38.13N 105.46W
04/24/2007 M12.0 INCH CUSTER CO LAW ENFORCEMENT
0836 AM SNOW 5 S CRESTONE 37.92N 105.70W
04/24/2007 M5.0 INCH SAGUACHE CO TRAINED SPOTTER
0828 AM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M5.0 INCH TELLER CO TRAINED SPOTTER
0826 AM SNOW 12 E WESTCLIFFE 38.13N 105.24W
04/24/2007 M12.0 INCH CUSTER CO TRAINED SPOTTER
0825 AM SNOW 2 SE CRESTONE 37.97N 105.67W
04/24/2007 M6.5 INCH SAGUACHE CO CO-OP OBSERVER
0824 AM SNOW ROSITA 38.10N 105.33W
04/24/2007 M13.0 INCH CUSTER CO TRAINED SPOTTER
0824 AM SNOW 11 S VILLA GROVE 38.09N 105.95W
04/24/2007 M6.0 INCH SAGUACHE CO TRAINED SPOTTER
0756 AM SNOW 5 SE GREENLAND 39.10N 104.76W
04/24/2007 M4.5 INCH EL PASO CO TRAINED SPOTTER
0740 AM SNOW MAYSVILLE 38.54N 106.22W
04/24/2007 M6.1 INCH CHAFFEE CO TRAINED SPOTTER
0727 AM SNOW 5 ENE FORT GARLAND 37.46N 105.35W
04/24/2007 M5.5 INCH COSTILLA CO TRAINED SPOTTER
0725 AM SNOW 2 SE CRESTONE 37.97N 105.67W
04/24/2007 M4.9 INCH SAGUACHE CO CO-OP OBSERVER
0724 AM SNOW ROSITA 38.10N 105.33W
04/24/2007 M10.0 INCH CUSTER CO TRAINED SPOTTER
0714 AM SNOW CRESTONE 37.99N 105.70W
04/24/2007 M3.0 INCH SAGUACHE CO TRAINED SPOTTER
0710 AM SNOW 5 WSW NATHROP 38.73N 106.08W
04/24/2007 M4.5 INCH CHAFFEE CO TRAINED SPOTTER
0649 AM SNOW 12 E WESTCLIFFE 38.13N 105.24W
04/24/2007 M11.0 INCH CUSTER CO TRAINED SPOTTER
0618 AM SNOW SARGENTS 38.40N 106.42W
04/24/2007 M6.5 INCH SAGUACHE CO TRAINED SPOTTER
0613 AM SNOW ROSITA 38.10N 105.33W
04/24/2007 M8.0 INCH CUSTER CO TRAINED SPOTTER
0608 AM SNOW 4 NNE FLORISSANT 39.00N 105.27W
04/24/2007 M2.0 INCH TELLER CO TRAINED SPOTTER
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
22.00 ROSITA CO CUSTER 0320 PM
STORM TOTAL SO FAR. STILL SNOWING.
19.60 2 SE CRESTONE CO SAGUACHE 1122 AM
STORM TOTAL. 18 INCH SNOW DEPTH.
18.00 MOFFAT CO SAGUACHE 1139 AM
18.00 5 S CRESTONE CO SAGUACHE 0100 PM
5 INCHES NEW SNOW SINCE 1013 AM
17.00 ROSITA CO CUSTER 1042 AM
POWER IS OUT DUE TO DOWNED POWER LINES.
16.30 2 SE CRESTONE CO SAGUACHE 1022 AM
16.00 MOFFAT CO SAGUACHE 1002 AM
16.00 4 NNE FLORISSANT CO TELLER 0400 PM
STORM TOTAL SO FAR. TWO INCHES NEW SNOW SINCE
255 PM
14.00 VILLA GROVE CO SAGUACHE 1250 PM
TOTAL SO FAR.
14.00 4 NNE FLORISSANT CO TELLER 0255 PM
STORM TOTAL SO FAR. 3 INCHES NEW SNOW SINCE
1230 PM.
13.00 ROSITA CO CUSTER 0824 AM
13.00 5 S CRESTONE CO SAGUACHE 1013 AM
13.00 CRESTONE CO SAGUACHE 1028 AM
12.00 12 E WESTCLIFFE CO CUSTER 0826 AM
12.00 WESTCLIFFE CO CUSTER 0847 AM
12.00 10 S CRESTONE CO SAGUACHE 1000 AM
12.00 WOODLAND PARK CO TELLER 0359 PM
STORM TOTAL SO FAR
11.00 12 E WESTCLIFFE CO CUSTER 0649 AM
11.00 N BLACK FOREST CO EL PASO 0335 PM
10.70 2 SE CRESTONE CO SAGUACHE 0923 AM
4.2 INCHES IN PAST HOUR.
10.50 11 S VILLA GROVE CO SAGUACHE 0956 AM
10.00 ROSITA CO CUSTER 0724 AM
8.20 5 SE GREENLAND CO EL PASO 0200 PM
SINCE 8 AM. STORM TOTAL SO FAR 12.2 INCHES.
VISIBILITY LESS THAN 1/4 MILE
8.00 ROSITA CO CUSTER 0613 AM
8.00 4 NNE FLORISSANT CO TELLER 1038 AM
7.50 3 NNE MONUMENT CO EL PASO 1100 AM
WIND DRIVEN SNOW.
7.00 5 SE GREENLAND CO EL PASO 0950 AM
6.50 SARGENTS CO SAGUACHE 0618 AM
6.50 2 SE CRESTONE CO SAGUACHE 0825 AM
6.10 MAYSVILLE CO CHAFFEE 0740 AM
6.00 11 S VILLA GROVE CO SAGUACHE 0824 AM
5.50 5 ENE FORT GARLAND CO COSTILLA 0727 AM
5.50 8 W WESTCLIFFE CO CUSTER 0941 AM
5.50 2 W BLACK FOREST CO EL PASO 1147 AM
5.00 4 NNE FLORISSANT CO TELLER 0828 AM
5.00 5 S CRESTONE CO SAGUACHE 0836 AM
4.90 2 SE CRESTONE CO SAGUACHE 0725 AM
4.50 5 WSW NATHROP CO CHAFFEE 0710 AM
4.50 5 SE GREENLAND CO EL PASO 0756 AM
4.50 BLACK FOREST CO EL PASO 0909 AM
4.00 10 N CENTER CO SAGUACHE 0928 AM
3.00 CRESTONE CO SAGUACHE 0714 AM
3.00 PEYTON CO EL PASO 1050 AM
3.00 4 N ALAMOSA CO ALAMOSA 1102 AM
3.00 4 NNE FLORISSANT CO TELLER 1230 PM
NEW SNOW SINCE 1030 AM. STORM TOTAL SO FAR 11
INCHES. VISIBILITY NEAR ZERO, WIND GUST TO
37 MPH. STILL SNOWING.
2.00 4 NNE FLORISSANT CO TELLER 0608 AM
DMETZELocal storm report, Apr 24, 6:13 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM SNOW 5 ESE FORT GARLAND 37.40N 105.35W
04/24/2007 E6.5 INCH COSTILLA CO TRAINED SPOTTER
0524 PM NON-TSTM WND GST LA JUNTA 37.98N 103.54W
04/24/2007 M62.00 MPH OTERO CO ASOS
&&
DMETZELocal storm report, Apr 24, 7:08 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM NON-TSTM WND GST PUEBLO 38.30N 104.62W
04/24/2007 M61 MPH PUEBLO CO ASOS
&&
DMETZELocal storm report, Apr 24, 7:14 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
714 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM NON-TSTM WND GST LA JUNTA 37.98N 103.54W
04/24/2007 M58 MPH OTERO CO ASOS
&&
DMETZENearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.